# SDR 0809200644AS1

- Difficulty date: August 9, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N44AS
- Make and model: Cessna 550
- Aircraft serial: 5500047
- Aircraft time: 8,743 hours, 6,871 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 651103218
- Condition: Gouged
- Location: Rt Stubwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SINGLE GOUGE WAS NOTED IN THE DOUBLER P/N 6511032-18, COMMON TO THE RT STUBWING LOWER SKIN ASSEMBLY.
